Advanced

Periodic traveling water waves with isobaric streamlines

Kalisch, Henrik LU (2004) In Journal of Nonlinear Mathematical Physics 11(4). p.461-471
Abstract
It is shown that in water of finite depth, there are no periodic traveling waves with the property that the pressure in the underlying fluid flow is constant along streamlines. In the case of infinite depth, there is only one such solution, which is due to Gerstner.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
11
issue
4
pages
461 - 471
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000223638300004
  • scopus:10044265265
ISSN
1402-9251
DOI
10.2991/jnmp.2004.11.4.3
language
English
LU publication?
yes
id
49613e79-82ab-4a52-a4b2-75b19ab746d9 (old id 268462)
date added to LUP
2007-10-23 15:26:24
date last changed
2017-01-01 06:40:08
@article{49613e79-82ab-4a52-a4b2-75b19ab746d9,
  abstract     = {It is shown that in water of finite depth, there are no periodic traveling waves with the property that the pressure in the underlying fluid flow is constant along streamlines. In the case of infinite depth, there is only one such solution, which is due to Gerstner.},
  author       = {Kalisch, Henrik},
  issn         = {1402-9251},
  language     = {eng},
  number       = {4},
  pages        = {461--471},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {Periodic traveling water waves with isobaric streamlines},
  url          = {http://dx.doi.org/10.2991/jnmp.2004.11.4.3},
  volume       = {11},
  year         = {2004},
}